MathSciNet Relay Station
MathSciNet bibliographic data
MR857204 (88a:58160) 58F15 (58F10 60J05)
Young, Lai-Sang Stochastic stability of hyperbolic attractors. Ergodic Theory Dynam. Systems 6 (1986), no. 2, 311–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement